Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 97, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 31, 2013, 12:08 AM CDT for Crittenden County, Lee County, St. Francis County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 12:08 AM CDT (05:08 UTC)
- Expired
- May 31, 2013, 12:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.1 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
593
WUUS54 KMEG 310508
SVRMEG
ARC035-077-123-310545-
/O.NEW.KMEG.SV.W.0097.130531T0508Z-130531T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 1245 AM CDT
* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BRICKEYS...OR 6 MILES WEST OF HUGHES...
AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES AND
MARION.
THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9050 3524 9051 3524 9015 3491 9038
3489 9047 3480 9057 3487 9071
TIME...MOT...LOC 0508Z 214DEG 42KT 3495 9054
$$2 follow-up statements
210
WWUS54 KMEG 310530
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1230 AM CDT FRI MAY 31 2013
ARC077-310541-
/O.CAN.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
LEE AR-
1230 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...
AT 1231 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
3499 9033 3499 9051
TIME...MOT...LOC 0531Z 214DEG 42KT 3517 9035
$$
ARC035-123-310545-
/O.CON.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
CRITTENDEN AR-ST. FRANCIS AR-
1230 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN ST. FRANCIS AND CENTRAL CRITTENDEN COUNTIES...
AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR SHEARERVILLE...OR 10 MILES
SOUTHEAST OF EARLE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
CRITTENDEN...SHEARERVILLE...VINCENT...JULIUS...CUNNINGHAM CORNER...
EBONY...GAVIN...HARVARD...LEHI...BROWNS...PROCTOR...BRICE AND PATOKA.
THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
3499 9033 3499 9051
TIME...MOT...LOC 0531Z 214DEG 42KT 3517 9035
$$588
WWUS54 KMEG 310545
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT FRI MAY 31 2013
ARC035-123-310556-
/O.EXP.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
CRITTENDEN AR-ST. FRANCIS AR-
1245 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. FRANCIS AND
CENTRAL CRITTENDEN COUNTIES HAS EXPIRED...
AT 1246 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
3499 9033 3499 9051
TIME...MOT...LOC 0530Z 214DEG 42KT 3516 9036
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:14 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 30, 9:14 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 914 PM CDT THU MAY 30 2013 .UPDATE... MESOSCALE CONVECTIVE COMPLEX HAS DEVELOPED OVER CENTRAL AR. THE HIGH RESOLUTION RAPID REFRESH MODEL INDICATES THIS SYSTEM WILL PUSH EAST-NORTHEAST OVERNIGHT AND MOVE ACROSS MUCH OF EAST AR AND THE MO BOOTHEEL AND INTO MUCH OF WEST TENNESSEE. A FEW SEVERE THUNDERSTORMS MAY OCCUR WITH THIS SYSTEM...THE MAIN THREATS BEING DAMAGING WIND AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALL WITH THE POSSIBILITY OF FLOODING IS ALSO A THREAT. HAVE INCREASED THE POPS IN THE AREA OF TO BE AFFECTED FOR THE REMAINDER OF TONIGHT. UPDATED GRIDS...ZONE FORECASTS AND HAZARDOUS WEATHER OUTLOOK HAVE ALREADY BEEN SENT. JCL && .PREV DISCUSSION... /ISSUED 341 PM CDT THU MAY 30 2013/ CURRENTLY...A BREEZY...WARM AND HUMID DAY UNDERWAY ACROSS THE MIDSOUTH. SURFACE DEWPOINTS RANGE FROM THE MID 60S TO AROUND 70 AND TEMPS HAVE CLIMBED INTO THE 80S WITH SOME BREAKS OF SUN HERE AND THERE. AN APPROACHING MID LEVEL SHORTWAVE...THAT IS ROTATING AROUND THE BASE OF THE BROAD UPPER TROUGH OVER THE NORTH CENTRAL PLAINS...IS MOVING INTO WESTERN ARKANSAS. THIS FEATURE COMBINED WITH SURFACE HEATING IS PRODUCING ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE MIDSOUTH. TONIGHT...THE THUNDERSTORMS ACROSS THE MIDSOUTH ATTM ARE MOSTLY DIURNALLY DRIVEN AND MUCH OF THIS ACTIVITY WILL WANE WITH LOSS OF HEATING EARLY THIS EVENING...ESPECIALLY EAST OF THE MS RIVER. MEANWHILE COMPLEXES OVER WESTERN ARKANSAS AND TO THE NORTH APPROACHING THE I-44 CORRIDOR IN MISSOURI ARE MORE ORGANIZED AND SUPPORTED BY THE BAND OF STRONGER MID LEVEL WINDS ASSOCD WITH THE APPROACHING SHORTWAVE. AS THE MID LEVEL SHORTWAVE PUSHES INTO THE MIDSOUTH EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO PUSH INTO NE AR/MO BOOTHEEL THIS EVENING. THE COMBINATION OF GOOD INSTABILITY...SBCAPES OF 3000 J/KG AND LIFTED INDEX VALUES OF -6C TO -8C ...COMBINED WITH SOME STRONGER MID LEVEL WINDS ASSOCD WITH THE SHORTWAVE...0-6KM BULK SHEAR OF 30KTS...WILL SUPPORT OF FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS OVER NE AR AND THE MO BOOTHEEL THIS EVENING. SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN ACROSS THE NORTHERN TIER OF MIDSOUTH OVERNIGHT...PERHAPS PUSHING INTO THE I-40 CORRIDOR LATER TONIGHT. THE SEVERE THREAT SHOULD WANE BY MIDNIGHT AS INSTABILITY DIMINISHES AND THE SHORTWAVE LIFTS NORTHEAST. LOWS WILL BE MILD AGAIN...AROUND 70. FRIDAY...A FEW SHOWERS AND THUNDERSTORMS MAY BE LEFT OVER IN THE MORNING ACROSS NE WEST TN. SHOULD SEE MORE SUNSHINE AS UPPER RIDGING TRIES TO BUILD BACK IN DURING THE DAY. WILL SEE A FEW DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON THOUGH AREAL COVERAGE WILL BE LOW. TEMPS WILL WARM BACK INTO THE MID AND UPPER 80S WITH A MODERATE SOUTHERLY BREEZE. FRIDAY NIGHT THROUGH SUNDAY...FRIDAY EVENING SHOULD BE DRY AND MILD. MEANWHILE A MORE SIGNIFICANT SHORTWAVE ROTATES AROUND THE NORTH CENTRAL PLAINS UPPER TROF WHICH BEGINS TO MOVE A COLD FRONT TOWARD THE MIDSOUTH FRIDAY NIGHT. BY 12Z SATURDAY THE COLD FRONT WILL BE LOCATED FROM NORTHERN MISSOURI TO THE RED RIVER VALLEY WITH SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN MISSOURI. SOME OF THIS ACTIVITY SHOULD PUSH INTO NW PARTS OF THE MIDSOUTH LATE FRIDAY NIGHT. A FEW OF THOSE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND ACROSS NE AR/MO BOOTHEEL/NW TN. THE COLD FRONT WILL DROP INTO THE MIDSOUTH SATURDAY AFTERNOON AND SATURDAY NIGHT. THE SHORTWAVE MOVING THROUGH THE MISSISSIPPI VALLEY COMBINED WITH AN UNSTABLE AIRMASS ACROSS THE MIDSOUTH WILL RESULT IN SOME SEVERE STORMS. THE FRONT WILL EXIT THE AREA BY SUNDAY MORNING WITH CLEARING AND COOLER CONDITIONS MOVING IN. SUNDAY NIGHT THROUGH TUESDAY...COOL AND DRY HIGH PRESSURE WILL BUILD IN WITH SOME REALLY PLEASANT CONDITIONS. COULD SEE LOWS BACK IN THE 50S ACROSS MANY PLACES MONDAY AND TUESDAY MORNINGS. WEDNESDAY AND THURSDAY...HIGH PRESSURE SLIDES EAST AND A WARMER...MORE HUMID AIRMASS RETURNS ALONG WITH SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS. SJM && .AVIATION... 00Z TAF CYCLE CONVECTION WILL AFFECT JBR...MEM AND MKL OVER THE NEXT 2 TO 3 HOURS...AT WHICH TIME ACTIVITY SHOULD WANE. BEST CHANCE FOR THUNDER ON STATION WILL BE AT JBR. VFR CIGS EXPECTED THROUGH MOST OF THE PERIOD...WITH THE EXCEPTION OF THE MORNING HOURS WHEN AN MVFR LAYER WILL DEVELOP. LESS CONVECTION EXPECTED FRIDAY AFTERNOON. SOUTH WINDS AT 6-12 KTS WITH OCCASIONAL GUSTS THIS EVENING. WINDS WILL INCREASE AGAIN AFTER SUNRISE WITH JBR SEEING THE HIGHEST SPEEDS. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 72 89 74 86 / 60 20 20 40 MKL 68 87 72 84 / 50 30 20 40 JBR 70 86 72 82 / 80 20 50 60 TUP 70 89 71 89 / 20 20 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 30, 9:50 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 950 PM CDT THU MAY 30 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-010330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 950 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL...MUCH OF WEST TENNESSEE AND A SMALL PART OF NORTHWEST MISSISSIPPI. THE AREA AFFECTED IS GENERALLY ALONG AND TO THE NORTHWEST OF A LINE FROM AROUND WEST HELENA ARKANSAS TO SOMERVILLE TENNESSEE TO PARIS TENNESSEE. DAMAGING WINDS....LARGE HAIL...AND LOCALLY HEAVY RAINFALL RESULTING IN FLOODING ARE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MESOSCALE CONVECTIVE SYSTEM MAY DEVELOP ACROSS MISSOURI FRIDAY EVENING AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE LATE FRIDAY NIGHT INTO SATURDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE AND COULD PRODUCE LOCALIZED FLASH FLOODING. A COLD FRONT WILL PUSH INTO THE MIDSOUTH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND NORTHWEST MISSISSIPPI. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE SLIGHT RISK AREA TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY NIGHT ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE. IN ADDITION...SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI. JCL
In the hours before
Local storm report, May 30, 8:21 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST MARTIN 36.34N 88.86W
05/30/2013 M70.00 MPH WEAKLEY TN NWS EMPLOYEE
RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.
0800 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/30/2013 WEAKLEY TN NWS EMPLOYEE
NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
TO NWS EMPLOYEE AT THE PADUCAH WFO.
&&
JABSpecial weather statement, May 30, 8:22 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 822 PM CDT THU MAY 30 2013 ARZ027-035-310200- CROSS AR-POINSETT AR- 822 PM CDT THU MAY 30 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 900 PM CDT FOR... WESTERN CROSS COUNTY IN EASTERN ARKANSAS... WESTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES WEST OF HICKORY RIDGE AT 823 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3570 9105 3571 9082 3515 9092 3515 9105 TIME...MOT...LOC 0123Z 198DEG 16KT 3541 9105
Local storm report, May 30, 9:42 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG WILDERSVILLE 35.78N 88.37W
05/30/2013 HENDERSON TN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...NORTH END OF COUNTY JUST OFF
NATCHEZ TRACE ROAD...ESTIMATED 35-40 MPH WIND...PEA SIZE
HAIL...MINOR STREET FLOODING
0510 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS EMERGENCY MNGR
TREES AND POWERLINES DOWN CAUSING FOUR ROADS TO BE
CLOSED...HWY 6 WAS CLOSED BRIEFLY...POWER OUTAGES...LIMBS
DOWN ACROSS THE CITY
0515 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS TRAINED SPOTTER
TALL LIGHT POLE AND FENCE BLOWN DOWN AT THE LAFAYETTE
COUNTY HIGH SCHOOL FOOTBALL FIELD.
0545 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
05/30/2013 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES AND TREE LIMBS DOWN. A FEW POWER POLES ALSO
DOWN. DAMAGE OCCURRED NEAR THE LAWRENCE AND SHARP COUNTY
LINE.
0615 PM TSTM WND GST 4 S BOLIVAR 35.21N 89.00W
05/30/2013 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
PENNY SIZE HAIL ALSO REPORTED.
0618 PM TSTM WND GST 4 SE BOLIVAR 35.22N 88.95W
05/30/2013 U60.00 MPH HARDEMAN TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH... PENNY SIZE HAIL
0650 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TREES DOWN ACROSS THE CITY...DIME SIZE HAIL...POWER
OUTAGES
0700 PM HAIL NE JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN PUBLIC
QUARTER SIZE HAIL...TREES DOWN
0700 PM TSTM WND GST JACKSON 35.63N 88.83W
05/30/2013 E70.00 MPH MADISON TN PUBLIC
65-70 MPH ESTIMATED... TREES DOWN... POWER OUTAGES
0715 PM TSTM WND GST MEDINA 35.80N 88.77W
05/30/2013 E0.00 MPH GIBSON TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH...TREE LIMBS DOWN... PEA SIZE
HAIL
0715 PM HAIL JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN TRAINED SPOTTER
QUARTER SIZE HAIL...TREES UPROOTED BY THE WIND
0725 PM TSTM WND DMG MILAN 35.92N 88.75W
05/30/2013 GIBSON TN PUBLIC
TREES DOWN ON STINSON ROAD.
0745 PM TSTM WND DMG TRENTON 35.97N 88.94W
05/30/2013 GIBSON TN TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0800 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/30/2013 WEAKLEY TN NWS EMPLOYEE
NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
TO NWS EMPLOYEE AT THE PADUCAH WFO.
0800 PM TSTM WND GST MARTIN 36.34N 88.86W
05/30/2013 M70.00 MPH WEAKLEY TN NWS EMPLOYEE
RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.
&&
ZDMLocal storm report, May 30, 9:44 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG WILDERSVILLE 35.78N 88.37W
05/30/2013 HENDERSON TN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...NORTH END OF COUNTY JUST OFF
NATCHEZ TRACE ROAD...ESTIMATED 35-40 MPH WIND...PEA SIZE
HAIL...MINOR STREET FLOODING
0510 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS EMERGENCY MNGR
TREES AND POWERLINES DOWN CAUSING FOUR ROADS TO BE
CLOSED...HWY 6 WAS CLOSED BRIEFLY...POWER OUTAGES...LIMBS
DOWN ACROSS THE CITY
0515 PM TSTM WND DMG OXFORD 34.36N 89.53W
05/30/2013 LAFAYETTE MS TRAINED SPOTTER
TALL LIGHT POLE AND FENCE BLOWN DOWN AT THE LAFAYETTE
COUNTY HIGH SCHOOL FOOTBALL FIELD.
0545 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
05/30/2013 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES AND TREE LIMBS DOWN. A FEW POWER POLES ALSO
DOWN. DAMAGE OCCURRED NEAR THE LAWRENCE AND SHARP COUNTY
LINE.
0615 PM TSTM WND GST 4 S BOLIVAR 35.21N 89.00W
05/30/2013 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
PENNY SIZE HAIL ALSO REPORTED.
0618 PM TSTM WND GST 4 SE BOLIVAR 35.22N 88.95W
05/30/2013 U60.00 MPH HARDEMAN TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH... PENNY SIZE HAIL
0650 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TREES DOWN ACROSS THE CITY...DIME SIZE HAIL...POWER
OUTAGES
0700 PM HAIL NE JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN PUBLIC
QUARTER SIZE HAIL...TREES DOWN
0700 PM TSTM WND GST JACKSON 35.63N 88.83W
05/30/2013 E70.00 MPH MADISON TN PUBLIC
65-70 MPH ESTIMATED... TREES DOWN... POWER OUTAGES
0715 PM TSTM WND GST MEDINA 35.80N 88.77W
05/30/2013 E0.00 MPH GIBSON TN TRAINED SPOTTER
WINDS IN EXCESS OF 60 MPH...TREE LIMBS DOWN... PEA SIZE
HAIL
0715 PM HAIL JACKSON 35.63N 88.83W
05/30/2013 E1.00 INCH MADISON TN TRAINED SPOTTER
QUARTER SIZE HAIL...TREES UPROOTED BY THE WIND
0725 PM TSTM WND DMG MILAN 35.92N 88.75W
05/30/2013 GIBSON TN PUBLIC
TREES DOWN ON STINSON ROAD.
0745 PM TSTM WND DMG TRENTON 35.97N 88.94W
05/30/2013 GIBSON TN TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0800 PM TSTM WND GST MARTIN 36.34N 88.86W
05/30/2013 M70.00 MPH WEAKLEY TN NWS EMPLOYEE
RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.
0800 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/30/2013 WEAKLEY TN NWS EMPLOYEE
NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
TO NWS EMPLOYEE AT THE PADUCAH WFO.
&&
JABLocal storm report, May 30, 10:04 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 S JACKSON 35.56N 88.83W
05/30/2013 MADISON TN PUBLIC
LARGE TREE DOWN ACROSS HIGHWAY 18...BOTH LANES OF TRAFFIC
BLOCKED...POWER LINES ALSO DOWN.
&&
ZDMLocal storm report, May 30, 11:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/30/2013 MADISON TN EMERGENCY MNGR
TWISTED TREES...A BARN COMPLETELY DESTROYED.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:23 PM CDT | Special Weather Statement | MEG | Phillips | 52 min |
| May 30, 7:35 PM CDT | Special Weather Statement | MEG | Clay, Greene | 40 min |
| May 30, 7:42 PM CDT | Special Weather Statement | MEG | St. Francis | 33 min |
| May 30, 8:22 PM CDT | Special Weather Statement | MEG | Cross | 38 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 51 min |
| May 31, 12:49 AM CDT | Tornado Warning | MEG | Lee, St. Francis | 26 min |
| May 31, 4:05 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 4 more | 3 hr |
| May 31, 4:05 AM CDT | Flash Flood Warning | MEG | Cross, Poinsett | 4 hr |
| May 31, 5:10 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Poinsett | 4 hr |
| May 31, 5:32 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi, Poinsett | 43 min |
| May 31, 3:44 PM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.